Varieties of tree languages definable by syntactic monoids

Salehi, Saeed: Varieties of tree languages definable by syntactic monoids. Acta cybernetica, (17) 1. pp. 21-41. (2005)

[img] Cikk, tanulmány, mű
Salehi_2005_ActaCybernetica.pdf

Download (244kB)

Abstract

An algebraic characterization of the families of tree languages definable by syntactic monoids is presented. This settles a question raised by several authors.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2005
Volume: 17
Number: 1
Page Range: pp. 21-41
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: p. 40-41.; Abstract
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2018. Jun. 05. 13:45
URI: http://acta.bibl.u-szeged.hu/id/eprint/12751

Actions (login required)

View Item View Item